Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS Houston/Galveston, TX

April 4, 2012Brazoria County, Jackson County, Matagorda County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 4, 2012, 4:13 PM CDT for Brazoria County, Jackson County, Matagorda County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2012, 4:13 PM CDT (21:13 UTC)
Expired
Apr 4, 2012, 5:15 PM CDT
In force
62 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazoria County, TX, Jackson County, TX, Matagorda County, TX

The radar

The Houston radar (KHGX), 105 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 12:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3692 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
-0.5
Supercell composite
-3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WUUS54 KHGX 042113
SVRHGX
TXC039-239-321-042215-
/O.NEW.KHGX.SV.W.0066.120404T2113Z-120404T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
413 PM CDT WED APR 4 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHERN JACKSON COUNTY IN SOUTHEASTERN TEXAS...
  MATAGORDA COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 515 PM CDT

* AT 410 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS LINE 
  EXTENDS FROM EXTREME SOUTHERN JACKSON COUNTY TO BAY CITY TO LAKE 
  JACKSON AND IS MOVING EAST SOUTHEAST AT 15 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE JACKSON...FREEPORT...CLUTE...PALACIOS...RICHWOOD...
  JONES CREEK AND OYSTER CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 2840 9637 2872 9618 2864 9632 2874 9640
      2872 9664 2917 9516 2907 9513 2902 9519
      2902 9520 2910 9516 2910 9516 2886 9539
      2871 9593 2863 9596 2872 9573 2871 9572
      2859 9599 2865 9598 2860 9618
TIME...MOT...LOC 2101Z 257DEG 11KT 2895 9581 

$$
1 follow-up statement
806 
WWUS54 KHGX 042142
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
442 PM CDT WED APR 4 2012

TXC039-239-321-042215-
/O.CON.KHGX.SV.W.0066.000000T0000Z-120404T2215Z/
BRAZORIA TX-MATAGORDA TX-JACKSON TX-
442 PM CDT WED APR 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM 
CDT FOR BRAZORIA...MATAGORDA AND EXTREME SOUTHEASTERN JACKSON 
COUNTIES...

AT 434 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE. THIS 
STORM WAS LOCATED NEAR FREEPORT...MOVING NORTHEAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
FREEPORT...SURFSIDE BEACH AND OYSTER CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 2840 9637 2872 9618 2864 9632 2874 9640
      2872 9664 2917 9516 2907 9513 2902 9519
      2902 9520 2910 9516 2910 9516 2886 9539
      2871 9593 2863 9596 2872 9573 2871 9572
      2859 9599 2865 9598 2860 9618
TIME...MOT...LOC 2134Z 219DEG 15KT 2888 9541 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 1:04 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Apr 4, 1:04 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
104 PM CDT WED APR 4 2012

.AVIATION...
DEALING WITH SHRA/+TSRA RIGHT NOW BETWEEN HOU AND GALVESTON.
SCT/BKN MVFR CEILINGS POSSIBLE AREA WIDE THIS AFTERNOON WITH
VCSH/VCTS SOUTH OF THE IAH AREA. EXPECT TO SEE THE DEVELOPMENT OF
MVFR/IFR CEILINGS AND VISIBILITIES OVERNIGHT...MAINLY SOUTH OF THE
I-10 AREA...DUE TO LIGHT WINDS AND WET GROUNDS. SKIES SHOULD CLEAR
OUT AS THE DAY PROGRESSES TOMORROW WITH DRIER WEST WINDS.  42
&&

.PREV DISCUSSION... /ISSUED 1124 AM CDT WED APR 4 2012/

UPDATE...
MORNING FORECAST UPDATE.

DISCUSSION...
IN THE SHORT TERM LOOKING TO KEEP HIGH CHANCE POPS IN THE FORECAST
FOR WIDELY SCT STORMS. STORMS COULD BE ON THE STRONG SIDE AND
APPROACH SEVERE LEVELS. SMALL HAIL IN A FEW STRONG STORMS COULD BE
POSSIBLE WITH BRIEF HEAVY RAINFALL. LOOKS LIKE UPPER LEVEL LOW
OVER OK WILL MOVE EAST WITH TROUGH AXIS FINALLY PUSHING THROUGH
TONIGHT. MAY NEED TO HAVE SOME POPS IN THE FORECAST THROUGH
MIDNIGHT BUT WILL EVAULATE THAT WITH SHORT RANGE GUIDANCE.
OTHERWISE EXPECT DRIER CONDITIONS FOR THE END OF THE WEEK AS UPPER
LEVEL RIDGE BUILDS OVER TX AND PLAINS.

FINAL NOTE...NWS HOUSTON/GALVESTON HAS STARTED AN OPERATIONAL TEST
OF AWIPS2 THROUGH FRIDAY.

39

PREV DISCUSSION... /ISSUED 429 AM CDT WED APR 4 2012/

DISCUSSION...
THE COMBINATION OF A WEAK FRONT MOVING EASTWARD AND AN OUTFLOW
BOUNDARY MOVING SOUTHWARD BROUGHT STRONG TO SEVERE THUNDERSTORMS
ACROSS THE NORTHERN PORTIONS OF SE TX EARLIER TONIGHT. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING
AHEAD OF THE WEAKENING COLD FRONT. THE GFS LOOKS REASONABLE IN
SLOWING THE EASTWARD PROGRESSION OF THE BOUNDARY THIS MORNING AND
THEN KEEPING CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS OVER
THE SOUTHEASTERN THIRD OF THE FORECAST AREA THIS AFTERNOON.

FOR THE REMAINDER OF THE FORECAST...THE GFS AND ECMWF HAD SIMILAR
SOLUTIONS. AN UPPER LEVEL RIDGE WILL THEN BUILD OVER THE AREA
BEGINNING ON THURSDAY. THIS WILL BRING WARMER AND DRIER CONDITIONS
ACROSS SE TX THROUGH THE WEEKEND. EARLY NEXT WEEK THE FLOW PATTERN
ALOFT BECOMES MORE NORTHWESTERLY AS AN UPPER LEVEL TROUGH FORMS
OVER THE NORTHEASTERN PART OF THE COUNTRY. THIS FLOW PATTERN
SHOULD HELP DRIVE A BACK DOOR COLD FRONT INTO SE TX. WILL
INTRODUCE ISOLATED RAIN CHANCES AHEAD OF THE FRONT ON TUESDAY.

MARINE...
LIGHT WIND REGIME WILL BE IN PLACE FOR A FEW DAYS. SOUTHERLY WINDS
SHOULD BECOME MORE VARIABLE AS THE OUTFLOW BOUNDARY OVER SETX
MOVES INTO THE COASTAL AREAS THIS MORNING. WEAK HIGH PRESSURE
WILL DEPART FOLLOWED BY A PACIFIC FRONT THAT SAGS DOWN OVER THE
COASTAL WATERS LATE THURSDAY. EAST AND SOUTHEAST FLOW OF 5 TO 15
KNOTS SHOULD PREVAIL FRIDAY THROUGH THE WEEKEND. TIDES AROUND 1
FOOT ABOVE NORMAL SHOULD CONTINUE TO DAY THEN SLOWLY LOWER
THURSDAY BEFORE RETURNING TO AROUND 1 FOOT ABOVE NORMAL WITH THE
EAST AND SOUTHEAST FETCH.

45

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      74  56  76  55  77 /  10  10  10  10  10
HOUSTON (IAH)              74  56  76  57  77 /  20  10  10  10  10
GALVESTON (GLS)            73  62  75  64  74 /  30  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...39
AVIATION/MARINE...42
Hazardous weather outlook, Apr 4, 11:40 AM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1140 AM CDT WED APR 4 2012

GMZ330-335-350-355-TXZ163-164-176>179-195>200-210>214-226-227-
235>238-051645-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
1140 AM CDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FEW ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE EXPECTED
MAINLY SOUTH OF INTERSTATE 10 TODAY AND THIS EVENING. SOME STORMS
COULD BECOME SEVERE WITH HAIL AND GUSTY WINDS. THE ACTIVITY SHOULD
REMAIN ALONG THE COAST AND PUSH EAST THROUGH THE AFTERNOON. BRIEF
HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH SOME OF THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Local storm report, Apr 4, 1:36 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
136 PM CDT WED APR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             LEAGUE CITY             29.49N 95.11W
04/04/2012  E0.25 INCH       GALVESTON          TX   PUBLIC

            PEA SIZE HAIL REPORTED IN WEST PART OF LEAGUE CITY

&&

TWG
Local storm report, Apr 4, 1:49 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
149 PM CDT WED APR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             ALVIN                   29.43N 95.25W
04/04/2012  E2.75 INCH       BRAZORIA           TX   PUBLIC

            BASEBALL SIZE HAIL REPORTED ON COMMUNITY DRIVE NEAR ALVIN
            COMMUNITY COLLEGE

&&

TWG
Local storm report, Apr 4, 2:15 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
215 PM CDT WED APR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             HITCHCOCK               29.32N 95.02W
04/04/2012  E0.25 INCH       GALVESTON          TX   LAW ENFORCEMENT

            PEA SIZE HAIL REPORTED BY LAW ENFORCEMENT

&&

TWG
Local storm report, Apr 4, 3:04 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
304 PM CDT WED APR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             LAKE JACKSON            29.04N 95.45W
04/04/2012  E1.00 INCH       BRAZORIA           TX   PUBLIC

            LAW ENFORCEMENT RELAYED REPORTED OF QUARTER SIZE HAIL BY
            THE PUBLIC

&&

TWG
Local storm report, Apr 4, 3:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
346 PM CDT WED APR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             BRAZORIA                29.05N 95.57W
04/04/2012  E1.75 INCH       BRAZORIA           TX   BROADCAST MEDIA

            KTRK RELAYED REPORT OF GOLFBALL SIZE HAIL

0333 PM     HAIL             BAY CITY                28.98N 95.96W
04/04/2012  E0.25 INCH       MATAGORDA          TX   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED AT FM457 AND HWY35 NEAR BAY CITY

0342 PM     HAIL             BAY CITY                28.98N 95.96W
04/04/2012  E0.50 INCH       MATAGORDA          TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HAIL INCREASED TO MARBLE SIZE AT
            FM457 AND HWY35

&&

TWG
Local storm report, Apr 4, 3:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
347 PM CDT WED APR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             BAY CITY                28.98N 95.96W
04/04/2012  E1.00 INCH       MATAGORDA          TX   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER

&&

TWG

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:15 PM CDTSpecial Weather StatementHGXBrazos, Burleson60 min
Apr 3, 8:00 PM CDTSpecial Weather StatementHGXHouston, Madison60 min
Apr 3, 8:09 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Washington81 min
Apr 3, 8:51 PM CDTSevere Thunderstorm WarningHGXHouston39 min
Apr 3, 9:12 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison48 min
Apr 3, 9:28 PM CDTSevere Thunderstorm WarningHGXHouston47 min
Apr 3, 9:57 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Walker48 min
Apr 3, 10:14 PM CDTAreal Flood AdvisoryHGXHouston, Madison2 hr
Apr 3, 10:48 PM CDTSpecial Weather StatementHGXHouston57 min
Apr 3, 10:50 PM CDTSpecial Weather StatementHGXMadison55 min
Apr 3, 11:35 PM CDTSpecial Weather StatementHGXTrinity55 min
Apr 3, 11:53 PM CDTSpecial Weather StatementHGXWalker52 min
Apr 4, 12:29 AM CDTSevere Thunderstorm WarningHGXPolk, Trinity46 min
Apr 4, 12:34 AM CDTSpecial Weather StatementHGXMontgomery56 min
Apr 4, 12:44 AM CDTSevere Thunderstorm WarningHGXMontgomery, Walker46 min
Apr 4, 1:32 AM CDTSpecial Weather StatementHGXMontgomery, San Jacinto58 min
Apr 4, 1:52 AM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker38 min
Apr 4, 2:31 AM CDTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto59 min
Apr 4, 8:49 AM CDTSpecial Marine WarningHGX56 min
Apr 4, 11:09 AM CDTSpecial Weather StatementHGXHarris51 min
Apr 4, 11:37 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris38 min
Apr 4, 12:17 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris43 min
Apr 4, 12:59 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston61 min
Apr 4, 1:02 PM CDTTornado WarningHGXBrazoria, Galveston43 min
Apr 4, 1:20 PM CDTSevere Thunderstorm WarningHGXBrazoria40 min
Apr 4, 1:35 PM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston40 min
Apr 4, 1:43 PM CDTSpecial Marine WarningHGX92 min
Apr 4, 1:59 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda46 min
Apr 4, 2:12 PM CDTSevere Thunderstorm WarningHGXGalveston25 min
Apr 4, 2:17 PM CDTSpecial Marine WarningHGX88 min
Apr 4, 2:42 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda48 min
Apr 4, 3:00 PM CDTSpecial Marine WarningHGX90 min
Apr 4, 3:23 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda52 min
Apr 4, 3:30 PM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Matagorda45 min
Apr 4, 3:35 PM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda115 min
Apr 4, 3:46 PM CDTSpecial Marine WarningHGX89 min
Apr 4, 4:23 PM CDTSpecial Marine WarningHGX82 min
Apr 4, 4:51 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton54 min
Apr 4, 5:07 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton53 min
Apr 4, 5:22 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton80 min
Apr 4, 5:29 PM CDTSpecial Marine WarningHGX91 min
Apr 4, 5:41 PM CDTSpecial Marine WarningHGX32 min
Apr 4, 5:54 PM CDTSpecial Weather StatementHGXFort Bend51 min
Apr 4, 6:27 PM CDTSpecial Marine WarningHGX93 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.